# SDR AJCA200600004

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Aircraft time: 4,161 hours, 2,652 cycles
- Engine: Pwa PW305
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 231710015
- Part serial: B0005
- Condition: Lack Of Lube
- Location: Nose
- Part time: 4,161 hours, 2,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DEC. 04, 2006 DURING CLIMB OUT, RETRACTED LANDING GEAR AND THE UNSAFE NOSE LANDING GEAR RED LIGHT ILLUMINATED. RECYCLED THE GEAR TWICE AND EACH TIME THE NLG LIGHT REMAINED ILLUMINATED. RETURNED AND LANDED SAFELY.  INVESTIGATED AND FOUND THE GEAR NEEDED LUBRICATION, LUBRICATED THE NLG NOSE TRUNION, ACTUATOR PIVOT POINTS AND UPLOCK ROLLERS. PERFORMED GEAR SWINGS IAW LR 60 MM 32-30-0.OPS CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE ON 12-04-2006.
